# SDR SIMA20140504023

- Difficulty date: May 4, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM FS 280 HAS A 1 INCH CRACK AT LBL 9.00 & THE TOP FLANGE IS CORRODED BETWEEN THE LT OTBD FLOOR SILL & LBL 9.00.  REPLACED FLOORBEAM IAW SRM 51-42-06.
